# SDR SWAA2025050509410

- Difficulty date: March 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2025-232141<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A8310 SHEET 25 REV:. SEE INDIVIDUAL SIGN-OFF BELOW;[02] RII COMPLETED JOB
